Nurofen 16 day & night, cold & flu tabletseach

You have 0 of this in your trolley

Nurofen 16 day & night, cold & flu tablets
0 in trolley

Quantity of Nurofen 16 day & night, cold & flu tablets in trolley 0

0 in trolley.
£5.60(35p each)5.60
Day & Night Cold & Flu 200mg/5mg 16 Tablets
Ibuprofen, Phenylephrine For Relief from: Symptoms of Cold and Flu including: aches and pains, headache, fever, sore throat, nasal congestion (blocked nose and sinuses)
  • Analgesic

Each tablet contains 200mg of Ibuprofen and 5mg of Phenylephrine Hydrochloride. See leaflet for full list

Typical values

Preparation and Usage

Dosage: For oral administration and short-term use only. Adults, the elderly and children aged 12 years and over: Swallow 2 tablets with water every 8 hours. Do not chew the tablets. Leaveat least 4 hours between doses. Do not take more than 6 tablets in any 24 hours. Do not give to children under 12 years of age. If symptoms persist or worsen, if new symptoms occur, or if the product is required for more than 10 days, consult a doctor. Read the enclosed leaflet carefully before use.

Warnings

  • DO NOT TAKE IF YOU:<br>have ever had a stomach ulcer, perforation or bleeding<br>are allergic to ibuprofen (or anything else in this medicine), aspirin or other related painkillers<br>are taking other NSAID painkillers, or aspirin with a daily dose above 75mg<br>are in the last 3 months of pregnancy<br>have an overactive thyroid<br>are taking or have taken MAOI's (antidepressants) within 14 days.<br><br>SPEAK TO A PHARMACIST/DOCTOR BEFORE TAKING IF YOU:<br>have asthma, diabetes, high cholesterol, high blood pressure, had a stroke, liver, heart, kidney or bowel problems<br>are a smoker<br>are pregnant<br>are being prescribed other medicines<br><br>WARNING: Do not take more medicine than the label tells you to.<br><br>KEEP OUT OF THE SIGHT AND REACH OF CHILDREN.

Disclaimer

Please note that while we take every care to make sure the product information displayed on our website is correct, product recipes are regularly changed. This may affect nutrition and allergen information therefore you should always check product labels and not rely solely on the information presented here.

If you require specific advice on any Waitrose branded product, please contact our Customer Care Team. For all other products, please contact the manufacturer.

This information is supplied for personal use only. It may not be reproduced in any way whatsoever without the prior consent of Waitrose Limited nor without due acknowledgement.

Legal disclaimer